On the directions of Borel of meromorphic functions of finite order >1 2
Compositio Mathematica, Volume 6 (1939), p. 285-295
@article{CM_1939__6__285_0,
     author = {Lee, Kwok Ping},
     title = {On the directions of Borel of meromorphic functions of finite order $> \frac{1}{2}$},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {285-295},
     mrnumber = {1557029},
     zbl = {0019.31402},
     language = {en},
     url = {http://www.numdam.org/item/CM_1939__6__285_0}
}
Lee, Kwok Ping. On the directions of Borel of meromorphic functions of finite order $> \frac{1}{2}$. Compositio Mathematica, Volume 6 (1939) pp. 285-295. http://www.numdam.org/item/CM_1939__6__285_0/